Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Erectile dysfunction, discoloration of testicles. Medication?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
hello.. i am 20 yrs old.. these past two weeks i have not been able to get an erection.. when i finally do, it goes away in seconds... i think something might be clogged or i don't know.. maybe after i got blue balls.. is this normal? what should i do? i tried masturbating and i can't. is there some medicine i can take, or something i could do?
Posted Sat, 14 Apr 2012 in Erectile Dysfunction
Answered by Dr. Rajiv goel 8 hours later

Thanks for your query.

You need to see whether you have added any new medications to your diet.

whether there is any diabetes in the family and when did you get your last blood sugars checked.

Whether your stress levels have increased in the past few weeks.

If all the above things are fine then you should see urologist, get yourself examined ans start medications under his care.

Anticipating your response.
Above answer was peer-reviewed by
Follow-up: Erectile dysfunction, discoloration of testicles. Medication? 1 hour later
no medication added to my diet.. there is no diabetes in my family.. so my sugar levels are ok.. do you thing it is something that can go away by doing something? or will i have to be medicated? it is not because of drinking, because sober it is a problem as well.. my testicles hurt a little.. what type of medication should i be looking for? or what could possibly be the problem if it is not for diabetes nor alcohol?
Answered by Dr. Rajiv goel 1 hour later

Thank you for writing again.

You should see an urologist for further evaluation and treatment. If stress has been an issue lately then you can wait and watch. Things shall improve once the stress diminishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor